de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On Generalised Equations of Geodesic Deviation

Schutz, B. F. (1985). On Generalised Equations of Geodesic Deviation. In M. A. H. MacCallum (Ed.), Galaxies, axisymmetric systems and relativity: essays presentd to W. B. Bonnor on his 65th birthday (pp. 237-246). Cambridge: Cambridge University Press.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F11-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0F14-B
Genre: Book Chapter

Files

show Files
hide Files
:
schutz_61241.pdf (Any fulltext), 374KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schutz, Bernard F.1, 2, Author              
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
2External Organizations, Department of Applied Mathematics and Astronomy, University College, Cardiff, escidoc:persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1985
 Publication Status: Published in print
 Pages: 320
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 61241
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Galaxies, axisymmetric systems and relativity : essays presentd to W. B. Bonnor on his 65th birthday
Source Genre: Book
 Creator(s):
MacCallum, Malcolm A. H.1, Editor
Affiliations:
1 External Organizations, escidoc:persistent22            
Publ. Info: Cambridge : Cambridge University Press
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 237 - 246 Identifier: ISBN: 0-521-30812-7